# SDR FDEA202308241486

- Difficulty date: August 24, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,661 hours, 22,863 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: ARB75802
- Condition: None
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR DOUBLER FOUND ON RIGHT HAND WING FIXED LEADING   EDGE UPPER SURFACE AT STATION XIS 247. EXISTING REPAIR DOUBLER ON RIGHT HAND WING FIXED LEADING EDGE UPPER SURFACE AT   STATION XIS 247 EVALUATED AND FOUND REPAIR DOUBLER NOT IN ACCORDANCE WITH SRM   57-40-02-2R REPAIR 8 FIGURE 201. RIGHT HAND WING UPPER SURFACE STATION XIS 247   CARRIED OUT REPAIR IN ACCORDANCE WITH SRM 57-40-02-2R REPAIR 8 FIGURE 201. EO #1-  5100-7-5001 B7 PART1  TITLE: STRUCTURES - REPAIR CATALOG - MD-11-REPAIR IDENTIFICATION   & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
